805
A unique combination of pain fighting ingredients to help combat a migraine and headache. Each film coated tablet contains Aspirin 250mg Paracetamol 250mg Caffeine 65mg This triple action formula is recommended for treatment of a headache and migraine attacks with or without aura.
Excedrin Migraine and Headache Tablets 20s
805

You may also like